# SDR 06FDEA03835

- Difficulty date: November 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND (APPROX 9" LONG) DURING HFEC INSPECTION ON RIGHT WING TANK AT   THE END OF UPPER STRINGER 14 XORS 521.  CRACK ON RIGHT WING TANK AT THE END OF STRINGER 14 XORS 521 TRIMMED OUT AND REPAIRED WITH SPLICE AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
